# SDR CVGA20210608001

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N48HF
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 11,770 hours, 6,881 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT RIGHT BEFORE LANDING, FLAPS FAILED AT 5 DEGREES. FLIGHT DIVERTED TO BGR. EMERGENCY DECLARED FOLLOWED BY CHECKLIST. NO OTHER ISSUES UPON LANDING.
